# SDR DALA2025111408347

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 63,630 hours, 33,381 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Condition: Faulted
- Location: Aileron Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 60 KNOTS DUE TO F/CTL AIL SERVO FAULT ECAM WARNING.   RIGHT GREEN AILERON SERVOCONTROL (33CE2) PLACED ON MEL. REPLACED RIGHT INBOARD AILERON ACTUATOR. (LP 7734854)
